# SDR REXA2018102600996

- Difficulty date: October 14, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RIGHT OF STGR 27 HAS CORROSION BETWEEN FRAMES 364 AND 349, IN THE FWD E & E BAY. REMOVED AND REPLACED DIAPHRAM TO THE RIGHT OF STRINGER 27 BETWEEN FS364-349 IAW SRM 51-42-06 AND 51-42-21.
